Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have sleeping disorder because of which eyes looks tired. How I can have a good sleep?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Hi Doctors,
I have sleeping disorder coz of which my eyes are always looks tired.How i can have a good sleep.
Posted Fri, 28 Jun 2013 in Mental Health
Answered by Dr. Payman Hajiazim 13 hours later
Hi there, thanks for asking. Please let me know how tall you are and also about your weight. Do you have any allergy? Do you snore? Do you have any history of depression which is not fully resolved? DO you have anxiety related to school and university? Do you have restless leg at night? Are you anemic (you mentioned there is no medical issue though, but i want to specifically know). Then I can think better about your sleep. Thanks for your patience with me.
Above answer was peer-reviewed by
Follow-up: Have sleeping disorder because of which eyes looks tired. How I can have a good sleep? 25 hours later
age 26
height 5'8''
depression yes
anxiety yes
leg no
snore yes
allergy no
weight 70kg

Answered by Dr. Payman Hajiazim 16 hours later
Hi there, thanks for asking. It could be related to the anxiety and depression for sure. If they are in the acute phase, they should be treated first. Some antidepressants can affect the sleep quality. If you are taking one, you should know about it.
After depression and anxiety are addressed, the remainder of the sleep problem is named chronic insomnia (because sleep problem may persist). Treating chronic insomnia is possible with cognitive behavioral therapy. You can ask your doctor about referring to a person who does it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor